Illinois Journal of Mathematics

The number of mod $p\,A(p)$-spaces

J. R. Hubbuck and M. Mimura

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 162-169.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988812

Digital Object Identifier
doi:10.1215/ijm/1255988812

Mathematical Reviews number (MathSciNet)
MR974018

Zentralblatt MATH identifier
0676.55011

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 55R35: Classifying spaces of groups and $H$-spaces

Citation

Hubbuck, J. R.; Mimura, M. The number of mod $p\,A(p)$-spaces. Illinois J. Math. 33 (1989), no. 1, 162--169. doi:10.1215/ijm/1255988812. https://projecteuclid.org/euclid.ijm/1255988812


Export citation